An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

I am new here!!!

Discussion in 'Withdrawal Symptoms' started by girly3333, Feb 24, 2016.

  1. girly3333

    girly3333 Member

    I am going through withdrawals from tramadol. It is my 5th day and I still feel bad.
    How long does it take for the worse part to be over? I was taking 10-12 per day.
    Thank you.
  2. remnant

    remnant Community Champion

    You are in the right place in this community of those who dare to share and care. We welcome you as a fellow forumite. Take time to navigate round the site and soon you will feel at home after reading a variety of posts. Meanwhile I would encourage you not to give up the good fight. Unlearning a habit is just as hard as learning one and recent research shows that there are only 66 days between you and addiction. The battle will get easier with every waking day.
  3. MrsJones

    MrsJones Community Listener Community Listener

    Hello @girly3333. It's good that you feel well enough to join us here.

    I believe the length of time during a withdrawal depends on the individual's physical state, as well as how long they have been addicted to a particular substance. It would be best to seek your answers from a professional.

    I commend you for making the decision to get back to good health thus far. I know it must be difficult but be strong. Continue to stay in touch to hear what other members have to share and for words of encouragement during your recovery.
  4. bonzmistrz

    bonzmistrz Member

    Welcome:
    This is a great place to be. I am in the process of trying to quit smoking and drinking. I have had not one cigarette today granted that was bc we are broke till next week but I also got paid from a survey site..so we will c how my nerves are with kids when husband gets off at 3:30.
    I am still working on the drinking factor, but this community has done nothing but be positive and helpful towards me.
  5. rajesh

    rajesh Senior Contributor

    You need to know that the withdrawal symptoms are common for all the brave people who try to leave tramadol. The feeling of 'bad mood' or 'depression' that you experience will fade over time and a day will come when all the neural changes caused by the drug will reset. This may take months but you need to control the urge to relapse. You can read many success stories on the Internet where many people have successfully able to leave the drug forever. You can do it too. Good Luck.